Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
ON THE VARIANCE TO MEAN RATIO FOR RANDOM-VARIABLES FROM MARKOV-CHAINSAND POINT-PROCESSES
Autore:
BROWN TC; HAMZA K; XIA A;
Indirizzi:
UNIV MELBOURNE,DEPT STAT PARKVILLE VIC 3052 AUSTRALIA UNIV NEW S WALES,SCH MATH,DEPT STAT SYDNEY NSW 2052 AUSTRALIA
Titolo Testata:
Journal of Applied Probability
fascicolo: 2, volume: 35, anno: 1998,
pagine: 303 - 312
SICI:
0021-9002(1998)35:2<303:OTVTMR>2.0.ZU;2-N
Fonte:
ISI
Lingua:
ENG
Keywords:
MARKOV CHAIN; TRANSITION RATES; INFINITESIMAL GENERATOR; POSITIVE AND NEGATIVE CORRELATIONS; CONDITIONAL INTENSITY;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
CompuMath Citation Index
Science Citation Index Expanded
Citazioni:
6
Recensione:
Indirizzi per estratti:
Citazione:
T.C. Brown et al., "ON THE VARIANCE TO MEAN RATIO FOR RANDOM-VARIABLES FROM MARKOV-CHAINSAND POINT-PROCESSES", Journal of Applied Probability, 35(2), 1998, pp. 303-312

Abstract

Criteria are determined for the variance to mean ratio to be greater than one (over-dispersed) or less than one (under-dispersed). This is done for random variables which are functions of a Markov chain in continuous time, and for the counts in a simple point process on the line. The criteria for the Markov chain are in terms of the infinitesimal generator and those for the point process in terms of the conditional intensity. Examples include a conjecture of Faddy (1994). The case of time-reversible point processes is particularly interesting, and here underdispersion is not possible. In particular, point processes which arise from Markov chains which are time-reversible, have finitely manystates and are irreducible are always overdispersed.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 26/11/20 alle ore 20:14:11